# SDR AALA202112282746

- Difficulty date: December 27, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A300*
- Aircraft serial: 7034
- Aircraft time: 17,676 hours, 6,676 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISE FL 350 L4 LAVATORY SMOKE WARNING. CLEARED BY ITSELF. PASSENGER IN LAVATORY DENIED SMOKING OR VAPING. VERIFIED CORRECT OPERATION OF L4 SMOKE DETECTOR. NO FAULTS NOTED.
